# SDR AALA20150622007

- Difficulty date: June 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 66,495 hours, 10,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER FOR EXIT SIGN BY LT OVERWING EMER EXIT IS MISSING.  INSTALLED LENS & SYS CHECKED NORMAL.
